Epilepsy Foundation

Gary Bridges
  • Male
  • Pueblo, CO
  • United States
Share on Facebook Share Twitter
  • Blog Posts (1)
  • Discussions
  • Events
  • Groups
  • Photos
  • Photo Albums
  • Videos
 

Gary Bridges's Page

Latest Activity

Scott Edington commented on Gary Bridges's blog post oxcarbazepine
"I started off on Dylantin and that would make me have a crappy buzz at times during the day, and if I drank only a couple of beers I would get really light headed. I was on trilepta before, sort of an unreal feeling. Now I'm on Keppra and…"
Jun 4, 2010
Kari Lynne Brauer commented on Gary Bridges's blog post oxcarbazepine
"Try going outside and taking a walk, slow and easy. It does not have to be long, just getting outside will help you start to breath easier and will soon feel less dizzy. Even if it is just walking to sit on the porch."
May 29, 2010
East commented on Gary Bridges's blog post oxcarbazepine
"I was on Carbamazepine (Tegretal) of which oxcarbazepine is a drug derivative, for a seven days period while I was tried to change meds, however I suffered from sudden dizziness occasionally in that period. My doc had me shift to my previous med…"
May 28, 2010
Gina T Dattilo commented on Gary Bridges's blog post oxcarbazepine
"I am on such a low dose, Gary, I don't have that side effect. I did when they first started me on it, but as my body adjusted it went away. Did they just up your dose or make changes?"
May 28, 2010
gaurav thakur commented on Gary Bridges's blog post oxcarbazepine
"yes...you are true and i am also taking oxcarbazepine.i also have dizziness as i am taking 1200 mg per day..pls dont reduce it yourself as it can trigger seizure..its the side effect of this medicine we can say that as i have studied also it happnes…"
May 28, 2010
Gary Bridges posted a blog post

oxcarbazepine

Do any of you who take Oxcarbazepine suffer from dizziness? Is there anyhing that I can do to stop or reduce it? I am taking1800 milligrams twice a day. I feel O.K. before I take it, but soon after Take it, I start to feel dizzy. Any suggestions?See More
May 27, 2010
Gary Bridges is now a member of Epilepsy Foundation
May 24, 2010

Profile Information

Gary Bridges's Blog

oxcarbazepine

Posted on May 27, 2010 at 5:29pm 5 Comments

Do any of you who take Oxcarbazepine suffer from dizziness? Is there anyhing that I can do to stop or reduce it? I am taking1800 milligrams twice a day. I feel O.K. before I take it, but soon after Take it, I start to feel dizzy. Any suggestions?

Comment Wall

You need to be a member of Epilepsy Foundation to add comments!

Join Epilepsy Foundation

  • No comments yet!
 
 
 

Terms of Service Update 6/4/2012

We have updated our Terms of Service for eCommunities Groups.

Events

July 2014
SMTWTFS
12345
6789101112
13141516171819
20212223242526
2728293031
       

© 2014   Created by EF Admin.

Badges  |  Report an Issue  |  Privacy Policy  |  Terms of Service